# SDR DALA2018041002313

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 63,566 hours, 49,603 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL230 A LOUD BANG OCCURED AND A DROP IN POWER ON THE LEFT ENGINE WAS OBSERVED. RAN QRH 7.6 CONTACTED OCC AND MCC. RAN QRH 7.45 AND ELECTED TO LEAVE ENGINE RUNNING AT IDLE DUE TO NORMAL OIL PRESSURE AND LACK OF VIBRATION OR FURTHER ABNORMAL INDICATIONS. LANDED IN ATL WITH LEFT ENGINE AT IDLE POWER. REMOVED AND REPLACED THE NR 1 ENGINE.
